Communications on Pure and Applied Analysis (CPAA)

The rate of attraction of super-critical waves in a Fisher-KPP type model with shear flow
Pages: 2445 - 2472, Issue 6, November 2012

doi:10.3934/cpaa.2012.11.2445      Abstract        References        Full text (520.5K)           Related Articles

Patrick Martinez - Institut de Mathématiques (UMR CNRS 5219), Université Paul Sabatier, 31062 Toulouse Cedex 4, France (email)
Jean-Michel Roquejoffre - Laboratoire MIP, Université Paul Sabatier, 31062 Toulouse Cedex 9, France (email)

1 B. Audoly, H. Berestycki and Y. Pomeau, Réaction-diffusion en écoulement rapide, C. R. Acad. Sci.Paris, série II, 328 (2000), 255-262.
2 M. Bages, "Équations de réaction-diffusion de type KPP: ondes pulsatoires, dynamique non triviale et applications," Ph.D thesis, Université de Toulouse, 2007.
3 M. Bages, P. Martinez and J.-M. Roquejoffre, Dynamique en grand temps pour une classe d'équations de type KPP en milieu périodique, C.R. Acad. Sci. Paris, Ser. I, 346 (2008), 1051-1056.
4 M. Bages, P. Martinez and J.-M. Roquejoffre, How travelling waves attract solutions of KPP-type equations, Trans A.M.S., to appear.
5 H. Berestycki and F. Hamel, Generalized travelling waves for reaction-diffusion equations, In "Perspectives in Nonlinear Partial Differential Equations," in honor of H. Brezis, Contemp. Math., 446 Amer. Math. Soc., 101-123.
6 F. Benkhaldoun and B. Larrouturou, Numerical analysis of the two-dimensional thermodiffusive model for flame propagation, RAIRO Modèl. Math. Anal. Numér., 22 (1988), 535-560.
7 H. Berestycki and B. Larrouturou, Quelques aspects mathématiques de la propagation des flammes prémélangées, Nonlinear Partial Differential Equations and their Applications, Collège de France Seminar, vol. X, H. Brezis & J.-L. Lions eds., Pitman, London, (1991), 65-129.
8 H. Berestycki and L. Nirenberg, Travelling fronts in cylinders, Ann. Inst. H. Poincaré, Anal. non Linéaire, 9 (1992), 497-572.
9 M. Bramson, Convergence of solutions of the Kolmogorov equation to travelling waves, Memoirs of the AMS, 44 (1983), Providence, R.I.
10 P. Collet and J. P. Eckmann, Space-time behaviour in problems of hydrodynamic type: a case study, Nonlinearity, 5 (1992), 1265-1302.
11 U. Ebert and W. van Saarloos, Front propagation into unstable states: universal algebraic convergence towards uniformly translating pulled fronts, Physica D, 146 (2000), 1-99.
12 A. Fannjiang and G. Papanicolaou, Convection Enhanced Diffusion for Periodic Flows, SIAM J. Appl. Math., 54 (1994), 333-408.
13 F. Hamel and N. Nadirashvili, Travelling fronts and entire solutions of the Fisher-KPP equation in $\RR^N$, Arch. Ration. Mech. Anal., 157 (2001), 91-163.
14 F. Hamel and L. Roques, Uniqueness and stability of monostable pulsating travelling fronts, J. European Math. Soc, to appear.
15 F. Hamel and L. Ryzhik, Non-adiabatic KPP fronts with an arbitrary Lewis number, Nonlinearity, 18 (2005), 2881-2902.
16 D. Henry, "Geometric Theory of Semilinear Parabolic Equations," Lecture Notes in Mathematics, 840,1990, Springer.
17 A. Kiselev and L. Ryzhik, Enhancement of the traveling front speeds in reaction-diffusion equations with advection, Ann. de l'Inst. Henri Poincaré, C. Analyse non linéaire, 18 (2001), 309-358.
18 A. N. Kolmogorov, I. G. Petrovskii and N. S. Piskunov, A study of the equation of diffusion with increase in the quantity of matter, and its application to a biological problem, Bjul. Moskowskogo Gos. Univ., 17 (1937), 1-26.
19 N. Maman and B. Larrouturou, Dynamical mesh adaption for two-dimensional reactive flow simulations, in "Numerical Grid Generation in Computational Fluid Dynamics and Related Fields" (Barcelona, 1991), 13-26, North-Holland, Amsterdam, 1991.
20 P. Martinez and J.-M. Roquejoffre, Convergence to critical waves in KPP equations, in preparation.
21 J.-F. Mallordy and J.-M. Roquejoffre, A parabolic equation of the KPP type in higher dimensions, SIAM J. Math. Anal., 26 (1995), 1-20.
22 J. R. Norris, Long-time behaviour of heat flow : global estimates and exact asymptotics, Arch. Rational Mech. Anal., 140 (1997), 161-195.
23 J. Ortega and E. Zuazua, Large time behaviour in RN for linear parabolic equations with periodic coefficients, Asymptotic Analysis, 22 (2000), 51-85.
24 J.-M. Roquejoffre, Eventual monotonicity and convergence to travelling waves for semi-linear parabolic equations in cylinders, Ann. IHP, Analyse non linéaire, 14 (1997), 499-552.
25 K. Uchiyama, The behaviour of solutions of some nonlinear diffusion equations for large time, J. Math. Kyoto Univ., 18 (1978), 453-508.
26 J.-L. Vazqueza and E. Zuazua, Complexity of large time behaviour of evolution equations with bounded data, Chinese Annals of Mathematics, 23, ser. B (2002), 293-310. Special issue in honor of J. L. Lions.

Go to top